Advanced

Uniformly accurate quantile bounds for sums of arbitrary independent random variables

Klass, Michael J and Nowicki, Krzysztof LU (2010) In Journal of Theoretical Probability 23. p.1068-1091
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
Sum of independent random variables, Quantile approximation, Tail probabilities, Tail distributions, Hoffmann-Jørgensen/Klass–Nowicki inequality
in
Journal of Theoretical Probability
volume
23
pages
1068 - 1091
publisher
Kluwer
external identifiers
  • wos:000285305200007
  • scopus:78149501285
ISSN
1572-9230
DOI
10.1007/s10959-009-0254-2
language
English
LU publication?
yes
id
b33bb34a-abbe-4a43-9397-ef48522f0413 (old id 1502105)
date added to LUP
2009-11-06 10:15:02
date last changed
2018-05-29 09:56:09
@article{b33bb34a-abbe-4a43-9397-ef48522f0413,
  author       = {Klass, Michael J and Nowicki, Krzysztof},
  issn         = {1572-9230},
  keyword      = {Sum of independent random variables,Quantile approximation,Tail
probabilities,Tail distributions,Hoffmann-Jørgensen/Klass–Nowicki
inequality},
  language     = {eng},
  pages        = {1068--1091},
  publisher    = {Kluwer},
  series       = {Journal of Theoretical Probability},
  title        = {Uniformly accurate quantile bounds for sums of arbitrary independent random variables},
  url          = {http://dx.doi.org/10.1007/s10959-009-0254-2},
  volume       = {23},
  year         = {2010},
}